# SDR P5CA2011111100487

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 42,438 hours, 6,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING, LOWER, LEADING EDGE PANEL FORWARD OF THE INBOARD FUEL ACCESS DOOR HAS A CRACK MEASURING 3 INCHES LONG.  A TIME LIMTED REPAIR WAS ACCOMPLISHED IAW PART 1 OF EO 4457A388 8110-3 DATED 11NOV11 AND SRM 51-10-02.
